Dreams


#1
dreaming;im dreaming more regular,some nice some awful,but seem to be happinin more frequent.is anyone else expersing this problem with dreams,and if so,do you no if it is pd related why it is happinin.i never used to dream like this at all,just the odd one every so oftern.:rolling_eyes:

#2
hi Alij
Dream away matey as long as they are nice ones!!
I dream most nights, funnily enough mostly about my time in the army and recall past colleagues by their names which I have long forgotten. In the past one or two were a bit physical and my oh woke up rather sharpish. Change of medication cured the rough stuff. I think everyone in good health experience the odd dream or two, but my opinion is that pd medication increases your dreaming.
Cheers
Chunky

#3
My husband seems to dream each time he drops off and then continues when he wakes as if he has been awake all the time ..

#4
i had awful ones when i had been attacked,then the dr put me on sleepin pills and they nocked me out ,well good.but when it was time to come off erm,dreams stayed,but few nice,lot awful,not always to do with the attack,i no those ones mite faid eventunally.i get to the stage of waking all of a suddern in nite,all sweaty and hot cryining,its ones like that that bother me the most

#5
It is frightening Ali , I sleep with one eye open most nights so that I can comfort my husband . Do you eat before you go to bed . Best not to I usually just give him a piece of toast . If he has anything more it makes things worse

#6
He has suffered with nightmares ?? most of his life .But with these he seems to be fighting someone off and sometimes screams out . He sees people in the room but says he isnt frightened of them , usually family members .

#7
Hi Alison.
I hope that you are recovering well after your experience. I suffer from vivid and violent dreams sometimes. Apparently it can be a common of Parkinsons. I believe that it is known as RBD........ Rapid Eye Movement Behaviour Disorder. I would talk, shout, and lash out in my sleep. Funny as it may seem, I would wake myself up with my talking and laughing etc. Some of the dreams are quite scary and leave me too scared to go back to sleep again. The medication I now take for it is called Clonazepam. Whilst taking the Clonazepam has reduced my dreams considerably, I still OCASIONALLY dream, etc.
It's worth telling your Consultant or PD Nurse about it.
Chris.

#8
Hi Haighy,
I'm very interested in your experiences with the terrifying dreams.I'm getting them very frequently and we use the right word. They're much much more than scary.
I too have a prescription for Clonazopan, but am very loath to take any more drugs.
I'm glad it works for you and am interested to know if it has any effect on you the next day, such as making you feel sleepy in the daytime?

#9
Hi Ali. I have also been prescribed Pronazipam and was very reluctant to take it. However have been on it for about two weeks now and I actually look forward to bedtime again. As well as helping alleviate the bad dreams it also controls the leg cramps which I suffered with at night.

I find if a take half a tablet one night followed by a whole one the next I don't wake up feeling too drugged.

#10
Sorry - that should be Clonazipam!

#11
Thanks all foryour feed back, i try not toeat before bed time, i think it is time i tell gp agin, i was concerned he eould put me on sleeping tablets agin, but reading sone post ivsee there is other options to help, thankyou :smile:

#12
Chunky, Dream on Mate.
I had it explained to me that the drug I am taking = repinerole - effectively increases the amount of dopamine (Dopamine agonists)floating around in your brain - making it easier to take actions, hence, for instance it tends to lessen Tremor.
Like cureing an interrmittent electrical circuit.
A side effect is that it increases the 'production' of dreams and hallucinations = same area of brain. Most of the time when we are awake this is masked. At night when you are not doing a lot the dreams come into their own.
for me it seems to take the form of litle blue lights around a black background, quite prettty really.

#13
Since PD I've had vivid nightmares and hit out, jumped around in my dreams. I regularly wake up screaming in terror. Twice I've thrown myself out of bed. I'm not on meds so its PD not side effects. Sadly it has meant I now sleep alone every night as its not fair to keep o/h awake, or as he says, waking him up just as he drops off to sleep each time. Sleep deprivation is a form of torture after all!
I was offered clonazepam (spelling?)but neuro thought it was a bit drastic to take tranquillisers every night if I can manage without. I'm inclined to agree but would be interested in hearing how it goes for other people.

#14
CW I see little blue lights out the corner of my eyes too .sometimes they are on the edge of things highlighted be light ! look a bit like the lights we have on our decking outside (quite pretty ! )I'm on Ropirnerole 10mg daily and was not sure if it was the meds or the PD !

#15
Hi all,
Have taken small dose of Clonazepan ( half a tablet : 0.25microgams) for the last 5 nights now, and am so glad I did.
I've been having terrifying dreams, shouting out and disturbing O/h.
Also, which was even more of a worry to me, have taken 'excursions' during the night, fallen and done damage to my knee.
In the end, I reluctantly agreed to the medication at night, and feel so much more relaxed now at bedtime, and am no longer frightened to close my eyes.
It's only a small dose, and I don't feel sleepy the next day.
As you see from the time, I've woken early this morning, but feel fine!
Maybe worth a try, and banish the nightmares for ever.